ADVERTISEMENT

Klonopin withdrawal induced status epilepticus

Don't know the proper way to directly respond to 'bread' about Klonopin withdrawal but yes, I had status epilepticus seizures for days while home alone from 'cold turkey' withdrawal. Mental Healthcare workers told me it would be just 'fine' to do that so I did. It was the worst nightmare I've ever been through. Withdraw slowly over very long time to diminish brain damage, seizures and hallucinations only to name a few of the 50 severe withdrawal symptoms you will most likely have. Please read the Ashton Manual to educate yourself. What I had to endure was nothing short of death. Please be careful and NO, there are no Doctors out there who are educated enough to help you with withdrawals let alone a recovery. After ONE year I am no where near healed and I have severe memory & cognitive impairment from that Klonopin withdrawal. I have no hope that I will ever fully recover.